# SDR MALA040615

- Difficulty date: October 15, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,787 hours, 15,088 cycles
- Engine: Ge CT79B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6226320002
- Part serial: OFF439
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FO SIDE DCP FLAG APPEARED ON BOTH EADI AND EHSI THEIR FUNCTIONS ON THE FO DCP DID NOT WORK AND THE OBS SELECTOR  FOR THE FO DOES NOT WORK. AC RETURNED, MAINTENANCE REMOVED AND REPLACED DCP SN OFF 439 SN ON 260 PN-622-6320-002. PERFORMED FUNCTIONAL CHECK IAW MM34-24-25-2.  OPS CHECKS GOOD.  LEITNER 12689.
